Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/46721
Campo DC | Valor | idioma |
---|---|---|
dc.contributor.author | Darwish, Mohamed Abdalla | en_US |
dc.contributor.author | Sadarangani, Kishin | en_US |
dc.date.accessioned | 2018-11-23T07:26:02Z | - |
dc.date.available | 2018-11-23T07:26:02Z | - |
dc.date.issued | 2015 | en_US |
dc.identifier.issn | 1452-8630 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/46721 | - |
dc.description.abstract | In this paper, we study the existence of the hybrid fractional pantograph equation {Dα0+[x(t)/f(t,x(t),(μt))]=g(t,x(t),x(σt)), 0 < t < 1, x+(0)= 0, where α, μ, σ ε (0, 1) and Dα0+ denotes the Riemann-Liouville fractional derivative. The results are obtained using the technique of measures of noncompactness in the Banach algebras and a fixed point theorem for the product of two operators verifying a Darbo type condition. Some examples are provided to illustrate our results. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Applicable Analysis and Discrete Mathematics | en_US |
dc.source | Applicable Analysis and Discrete Mathematics [ISSN 1452-8630], v. 9 (1), p. 150-167 | en_US |
dc.subject | 12 Matemáticas | en_US |
dc.subject.other | Banach algebras | en_US |
dc.subject.other | Hybrid | en_US |
dc.subject.other | Measure of noncompactness | en_US |
dc.subject.other | Pantograph equations | en_US |
dc.subject.other | Riemann-liouville | en_US |
dc.title | Existence of solutions for hybrid fractional pantograph equations | en_US |
dc.type | info:eu-repo/semantics/Article | es |
dc.type | Article | es |
dc.identifier.doi | 10.2298/AADM150126002D | |
dc.identifier.scopus | 84928550835 | - |
dc.identifier.isi | 000352420500011 | |
dc.contributor.authorscopusid | 23149136600 | - |
dc.contributor.authorscopusid | 55964919000 | - |
dc.description.lastpage | 167 | - |
dc.identifier.issue | 1 | - |
dc.description.firstpage | 150 | - |
dc.relation.volume | 9 | - |
dc.investigacion | Ingeniería y Arquitectura | en_US |
dc.type2 | Artículo | en_US |
dc.contributor.daisngid | 137089 | |
dc.contributor.daisngid | 298123 | |
dc.contributor.wosstandard | WOS:Darwish, MA | |
dc.contributor.wosstandard | WOS:Sadarangani, K | |
dc.date.coverdate | Enero 2015 | |
dc.identifier.ulpgc | Sí | es |
dc.description.sjr | 0,821 | |
dc.description.jcr | 0,787 | |
dc.description.sjrq | Q1 | |
dc.description.jcrq | Q2 | |
dc.description.scie | SCIE | |
item.grantfulltext | none | - |
item.fulltext | Sin texto completo | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.orcid | 0000-0002-7090-0114 | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.fullName | Sadarangani Sadarangani, Kishin Bhagwands | - |
Colección: | Artículos |
Citas SCOPUSTM
19
actualizado el 30-mar-2025
Citas de WEB OF SCIENCETM
Citations
14
actualizado el 30-mar-2025
Visitas
47
actualizado el 20-jul-2024
Google ScholarTM
Verifica
Altmetric
Comparte
Exporta metadatos
Los elementos en ULPGC accedaCRIS están protegidos por derechos de autor con todos los derechos reservados, a menos que se indique lo contrario.